# SDR PIDA06053

- Difficulty date: June 30, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,741 hours, 32,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 794-815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED IN FUSELAGE SKIN JUST AFT OF THE WRAP AROUND FAIRING FROM BS 794 TO BS 815 BETWEEN STR 17LT AND STR 20LT FOUND DURING -B- CHECK.  REPAIRED DAMAGED AREA IN ACCORDANCE WITH SRM 53-30-03 DETAIL XIX.
